MAUDE Adverse Event Report: TELEFLEX MEDICAL STRYKER REELX STT 5.5MM ANCHOR; FASTENER, FIXATION, NONDEGRAD

TELEFLEX MEDICAL STRYKER REELX STT 5.5MM ANCHOR; FASTENER, FIXATION, NONDEGRAD
Model Number 3910-600-060
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).No issues or discrepancies were found in the device history record of product code 3910-600-060 / batch 74b2001733 that can be related to the failure mode reported by the customer.
 
Event or Problem Description
We recently received three (3) pkg.Reelx stt 5.5mm knotless suture anchor as complaints.The reported complaint states: the anchors slipped out despite professional implantation in the humeral head.The three anchors had pulled out.Damage was noted on the anchors.The patient will need a revision surgery.Date of the revision is unknown.Healing time significantly prolonged.

Brand Name
STRYKER REELX STT 5.5MM ANCHOR
Common Device Name
FASTENER, FIXATION, NONDEGRAD
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11585431
Report Number3004365956-2021-00126
Device Sequence Number3291716
Product Code MBI
UDI-Device Identifier07613252017578
UDI-Public07613252017578
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K090530
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2022
Device Model Number3910-600-060
Device Catalogue Number3910-600-060
Device Lot Number74B2001733
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1